# SDR 2008FA0000290

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: General aviation
- Aircraft: N966WW
- Make and model: Diamon DA 42
- Aircraft serial: 42106
- Aircraft time: 179 hours
- Engine: Thielt TAE1250299
- System (JASC): 3210 · Main Landing Gear
- Part: Fastener
- Part number: DIN47108VERZ
- Condition: Missing
- Location: Mlg
- Part time: 179 hours
- Component: Downlock Pin, Diamon
- Component part number: D6032371134
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE CREW NOTICED THAT THE SMALL CIRCLIP (PN DIN471-08-VERZ) THAT SECURES THE MLG DOWNLOCK HOOK PIN IN POSITION WAS MISSING. MAINT JACKED THE AC AND INSTALLED A NEW CLIP. WHEN THIS CLIP IS NOT IN PLACE, THE PIN MIGRATES AFT AND IN SOME CASES DAMAGES THE AFT LIP OF THE WHEEL WELL MATERIAL. THIS OPERATOR HAS 9 OF THESE AIRPLANES AND THERE HAVE BEEN OTHER INSTANCES OF THIS DISCREPANCY.
